# SDR 99ZZZX1424

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Cessna 650
- System (JASC): 2810 · Fuel Storage
- Part: Labels
- Condition: Loose
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE LABELS IN FUEL CELLS COMING LOOSE. LABEL MIGRATED TO SUMP AREAS FOULING SCREENS, FLAPPER VALVES, AND JET PUMPS. TWO SEPARATE AIRCRAFT HAD FUEL PRESSURE PROBLEM RELATED TO THIS PROBLEM.  LOOSE LABELS SHOULD BE REMOVED AT PHASE 5 INSPECTION.
